Classical limit in terms of symbolic dynamics for the quantum baker's map. / Soklakov, A. N.; Schack, R.

In: Physical Review E (Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics), Vol. 61, 2000, p. 5108-5114.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)5108-5114
Number of pages7
JournalPhysical Review E (Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics)
Volume61
Publication statusPublished - 2000

ID: 1253499